MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC ATELLICA CH; ATELLICA CH A-LYTE INTEGRATED MULTISENSOR (IMT NA K CL)

SIEMENS HEALTHCARE DIAGNOSTICS INC ATELLICA CH; ATELLICA CH A-LYTE INTEGRATED MULTISENSOR (IMT NA K CL)
Model Number N/A
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/09/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Through the review of instrument data, siemens identified an erroneously elevated sodium (na) result on a patient sample obtained on an atellica ch 930 analyzer.Siemens reviewed the information provided by the customer and the instrument data logs.Siemens concluded that the cause of the event was consistent with the insufficient integrated multisensor technology (imt) diluent, resulting in improper imt sample dilutions most likely due to imt diluent consumable not being seated properly.The customer is operational.The device is performing within specifications.No further evaluation is required.
 
Event or Problem Description
Through the review of instrument data, siemens identified an erroneously elevated sodium (na) result obtained on a patient sample on an atellica ch 930 analyzer.The initial result was not reported to the physician.The same sample was reprocessed on an alternate atellica ch 930 analyzer.The reprocessed result recovered lower than the initial result and was reported as the correct result to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the erroneously elevated na result.

Brand Name
ATELLICA CH
Common Device Name
ATELLICA CH A-LYTE INTEGRATED MULTISENSOR (IMT NA K CL)
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC
511 benedict avenue
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive, po box 6101
registration # 2517506
newark DE 19714 6101
Manufacturer Contact
mekala g
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
840457474
MDR Report Key21053736
Report Number2432235-2025-00002
Device Sequence Number8775422
Product Code CEM
UDI-Device Identifier00630414596518
UDI-Public(01)00630414596518(10)140009(17)250408
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K222438
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/08/2025
Device Model NumberN/A
Device Catalogue NumberSMN 11099315
Device Lot Number140009
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2024
Initial Report FDA Received Date01/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/08/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown